# SDR ASAA2013061195074

- Difficulty date: June 11, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,683 hours, 6,491 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1609
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 72,107 hours, 34,309 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT COMES ON DURING MASTER CAUTION RECALL.  ACFT GROUNDED. CONFIRMED FAULT.   BITE TEST ON LT CONTROLLER ZONE TEMP CONTROLLER SHOWS LT TCV FAULT.  R & R LT PACK TCV (V139) REF AMM TASK 21-61-21, OPS CK NORMAL.
